and has started me on Cymbalta 30 mg. I've been taking this dosage for 8 days and after 15 days, I'm supposed to start taking 60 mg. After my second dose, I developed what looks like an eye infection in my left eye - it's very red and sore. I've also had a headache (sharp pain in my left temple) for as long as I've had the red eye. The other thing I've noticed is that although I'm normally a night person, I get so drowsy in the evenings that I can't think or stay awake. Are these side effects normal and if so, do they go away? My depression is under control but that may be because I'm not completely weaned off of the Prozac. Should I ask my doctor to try a different medication?
Vadem; Sounds like the switch is going well and thank god the depression is under control, The headache I'm not too worried about it could be the switch easy But as far as the eye goes I can't find anything that says it would be the Cymbalta but you can't rule it out. I would like you to call your doctor or your Pharmacist and ask them or tell them what is happening and have them check it out Your doctor if it's in their hours would be best because the doc knows what and how they are tapering you off the Prozac. And by the way weight gain is not as common with Cymbalta please check on the eye we only have one set. have a great day and glad things seem to be working out for you. Chuck1957
I used to be on cymbalta for a bit over 5 years, on a few different doses and once combined with Wellbutrin and unfortunately for me cymbalta was NOT a positive experience for me at all. It slowly brought many problems. Trouble concentrating, memory and tiredness were only a few. These may be temporary for you, I don't know but, it started slowly for me and became worse. I gained 25 lbs on cymbalta while many say they lost weight, I gained and was swollen and puffy/bloated a lot. I did have many headaches, some severe but, I also have suffered severe chronic migraines for over 25 or more years so I can't blame those on the cymbalta. It may have made them worse, which ironically the headaches are why I was switched to it in the first place, so it would help with the preventention of daily headaches. I want to say in my many hours of reading that I have read side effects having to do with the eyes. The best thing you can do it read, read, read. It's always good to hear people's personal experiences but, you also need to know what ALL the drugs possible side effects are, which ones are serious, which ones are common and no big deal. I like to read a few different legitimate sites when it comes to medical information as some will offer more and /or different info than others.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 1 answer
Posted 12 Nov 2013 • 2 answers
Posted 9 Apr 2015 • 2 answers
Posted 30 Jan 2016 • 1 answer
Posted 22 Dec 2017 • 4 answers